# SDR SWIA201023614

- Difficulty date: January 31, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 18,459 hours, 15,969 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ARE INOP WHEN SELECTED TO ON POSITION.  (FLT 6381)  CLEANED JB12 CONNECTOR.
